# SDR USAA970165

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945
- Part time: 70,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CRACK IN LONGERON 17L AT STA 945.  SPLICED IN NEW SECTION OF LONGERON BETWEEN STA 929 AND STA 970 PER 543-02 FIG 2.  (X)
